# SDR REXA2015102300980

- Difficulty date: October 23, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 1,939 hours, 1,375 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ON, CAME ON FOR ABOUT 1 HOUR DURING FLIGHT AFTER TAKEOFF.  R & R ELT IAW AMM 25-62-02. OPERATIONS CHECK & FUNCTIONAL TEST GOOD IAW AMM 25-62-00.  ACFT OK FOR SVC & COMPLIED WITH JC 25-220-700.
